Jump to content
Important Survey - Please Participate ×

Taper is still hard, just looking for some encouragement


[tr...]

Recommended Posts

Hi all,

 

I'm so excited to finally be at 45% of my original dose! On the other hand, my withdrawal symptoms are still with me every day. Not as bad as many on here, but still keeping me from functioning normally. It mostly happens from about noon to 3pm daily, before I take my afternoon dose. I feel anxious, my ears ring, I kind of feel like I'm floating and unfocused, like my mind isn't really connected to my body. I'm scared to interact with people during that time of day, and I try not to leave the house before my afternoon dose.

 

I was kind of hoping this would get easier. I've been tapering for about 10 months now, and it's been difficult all the way down.

 

I don't really have any questions about what's happening to me. I know it's part of the healing process. Just sharing what's going on and hoping for some kind words.

 

Thanks for listening,

-Trin

Link to comment
Share on other sites

Trin, congrats on your progress! :smitten: You should be really proud.

 

For me, mornings were the worst, so I took the larger part of my dose at that time, and now I've moved my entire dose to morning. In your case, if I were in your shoes, if I were at home during that rough portion of the day, the advantage is that it sounds pretty predictable, so you can plan to spend that portion of the day either vegging out on the couch or chilling in bed, maybe watching something good on TV or reading a book. Save the "heavy lifting" of the day, whatever that may be for you, for the times when you feel stronger.

 

I also second solitudeseeker's suggestion! I slowed down when I was making my cut from 2 mg Valium and I'm really glad I did. Everyone kept telling me to, and I wanted to plunge ahead, but my heart told me they were right and I know it has made a difference. Still not fun, still not perfect, but definitely easier on the body and mind.

 

Sending strength! :thumbsup:

Link to comment
Share on other sites

Hi Trin, and congrats on knocking down your dosage.

 

Maybe now that you are lower, slow it down a bit?

 

Thanks for the congrats! It means a lot to get support from people on this forum, since most people in my "real life" don't know about the taper.

Link to comment
Share on other sites

Trin, congrats on your progress! :smitten: You should be really proud.

 

For me, mornings were the worst, so I took the larger part of my dose at that time, and now I've moved my entire dose to morning. In your case, if I were in your shoes, if I were at home during that rough portion of the day, the advantage is that it sounds pretty predictable, so you can plan to spend that portion of the day either vegging out on the couch or chilling in bed, maybe watching something good on TV or reading a book. Save the "heavy lifting" of the day, whatever that may be for you, for the times when you feel stronger.

 

I also second solitudeseeker's suggestion! I slowed down when I was making my cut from 2 mg Valium and I'm really glad I did. Everyone kept telling me to, and I wanted to plunge ahead, but my heart told me they were right and I know it has made a difference. Still not fun, still not perfect, but definitely easier on the body and mind.

 

Sending strength! :thumbsup:

 

Thanks solace :)

 

I'm tapering pretty slowly. Dropping .5% / day with liquid titration, so that's... about 15% per month? (If I did the math right...)

 

Today I hid out in the house until the afternoon, then I was able to go out and be productive. It's amazing how different I am between morning and afternoon/evening. It's like Jekyll and Hyde!

Link to comment
Share on other sites

My usual pattern is horrible toxic mornings, and evenings are much better.

 

Glad to hear I'm not the only one. These drugs and their w/d effects sure can be bizarre!

Link to comment
Share on other sites

45% of your original dose is a huge accomplishment!  And those symptoms?  Just sign posts along the road to full recovery.  All good.

Love your avatar, by the way.  We're all lost in space here, but it's temporary.  Try to enjoy the ride.

Link to comment
Share on other sites

45% of your original dose is a huge accomplishment!  And those symptoms?  Just sign posts along the road to full recovery.  All good.

Love your avatar, by the way.  We're all lost in space here, but it's temporary.  Try to enjoy the ride.

 

Thanks PhotoBug!

 

When I think about the fact that I've reduced from 2 pills to a little less than 1 pill, it seems like a small accomplishment. But when I think of all the symptoms I've gone through, it seems HUGE. I'm sure you can relate.

 

Another signpost: I've noticed some cognitive functioning coming back. Like I now have the "miraculous" ability to remember where I parked my car, a skill that I had learned to live without for the past 10+ years.

 

Alien is one of my favorite movies. Ripley is a pretty awesome role model.  She's the perfect combo of tough, smart, and compassionate. ;)

Link to comment
Share on other sites

.45 is pretty close to the end. and I feel it does get more difficult at the end. you made it pretty far. think about people who are on like 4mg or more.

i feel like the closer you get to the end, the more tired you are from all of this, since you probably a while on this process already

thats how I feel now, 0.18 to go, every day kind of sucks - but i am still having some good moments here and there, and even going to work!

 

Link to comment
Share on other sites

Think your doing great. My mornings are clearly the worst. Lately only evenings are ok. You're so close though. Keep up the fantastic job. Seems like it will never end but it will. All will be ok. Great job. :thumbsup: B
Link to comment
Share on other sites

Think your doing great. My mornings are clearly the worst. Lately only evenings are ok. You're so close though. Keep up the fantastic job. Seems like it will never end but it will. All will be ok. Great job. :thumbsup: B

 

Thanks Barb!  :)

Link to comment
Share on other sites

×
×
  • Create New...